Mathematische Annalen

, Volume 245, Issue 1, pp 63–88

Hyperbolic Lie algebras and quasi-regular cusps on Hilbert modular surfaces

  • James Lepowsky
  • Robert V. Moody
Article

DOI: 10.1007/BF01420431

Cite this article as:
Lepowsky, J. & Moody, R.V. Math. Ann. (1979) 245: 63. doi:10.1007/BF01420431

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • James Lepowsky
    • 1
  • Robert V. Moody
    • 2
  1. 1.Department of MathematicsRutgers UniversityNew BrunswickUSA
  2. 2.Department of MathematicsUniversity of SaskatchewanSaskatoonCanada